# SDR YENA2021031000168

- Difficulty date: March 4, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N793JB
- Make and model: Airbus A320-232
- Aircraft serial: 4647
- Aircraft time: 37,692 hours, 13,015 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 850081
- Condition: Failed
- Location: 10wl-Batt
- Part time: 4,142 hours, 1,528 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FAULT EPSU 10WL; (REF AEROMAN NR 2021 62778 WO 2021 73/1) R & R EPSU BATTERY 10WL IAW AMM 33-51-38 OPS CHECKS OK IAW AMM 33-51-0-710-001-A
